Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kleen

Anyone vomit from vitamins??

Recommended Posts

soo I just started taking a multivitamin and zinc, the second day I just barfed ..I won't feel the same about nachos for awhile. It was horrible because I hate throwing up, I seriously don't know how the bulimics do it. Newayz I'm afraid to start taking them again, even though I feel I need them. Maybe I should take them seperately?? I'd take one at night but I take my Ocella at night, and those can make make nauseous as well. I'm really not good with pills. Anyone else have this prob??

Link to comment
Share on other sites

Zinc can be quite dangerous. The normal daily recommendation is only 8mg for women and 11mg for men. Depending on your body, you probably shouldn't be consuming more than 50mg of zinc a day unless you're deficient and recommended by your doctor.

If you're taking them for acne, monitor what you're eating. You may be overdosing on zinc, which is what it sounds like. If you OD on zinc, you will likely throw up, meaning your body doesn't want/need that much. Too much zinc can also prevent your body from absorbing other valuable nutrients, so be careful.

I'd suggest cutting the supplement in half just to be safe that you aren't getting too much. Also, how much zinc does your multi contain? You may want to find one that has a lower dosage of zinc if you're taking zinc supplements on top of it.

Link to comment
Share on other sites

Always take your supplements with food. Not only will this help prevent nausea but it helps the vitamins/minerals be absorbed better.

And yes, Zinc (and iron too) are notorious for being nauseating.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×